# SDR DALA2017100507345

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,210 hours, 38,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2.5 PSI DIFFERENTIAL PRESSURE, AFT LEFT ENTRY DOOR HANDLE POPS OUT OF CLOSED POSITION AND WILL NOT STAY DOWN.   ADJUSTED THE DOOR HANDLE OVER CENTER PRESSURE.   REPLACED UPPER AFT LATCH CAM.  PRESSURED ACFT TO 5  PRESSURE, NO HANDLE MOVEMENT AND NO FLIGHT DECK EICAS MESSAGE IAW AMM 52-11-00-825-001. OK FOR SERVICE.
